# SDR HNAA2014032800109

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 55,287 hours, 61,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED IN FLIGHT.  CLEANED AND RESEATED CONNECTOR FOR EMERGENCY LIGHT CONTROL BOX.  GROUND CHECKED ACFT.  OPS CHECKED NORMAL AT THIS TIME.
